# SDR YENA20130423082

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 33,280 hours, 11,761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Damaged
- Location: Park Brake Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 185 JFK-SAN, CREW DECLARED AN EMERGENCY DUE TO ECAM YELLOW HYD RESERVOIR LOW LEVEL ON DISPLAY.  THE TECHNICIAN REMOVED AND REPLACED O-RING ON THE INLET OF THE PARKING BRAKE VALVE.  OPS AND LEAK CHECK GOOD  REFERENCE AMM 32-24-14.
